26451 articles – 20328 references  [version française]
.:. Browse > By author > Marie .:.
4 documents ordered by :

fulltext access Recurrence for random dynamical systems
Marie P. et al
Discrete and Continuous Dynamical Systems - Series A 30, 1 (2011) 1-16 [hal-00399185 - version 2]
fulltext access Error distribution in randomly perturbed orbits
Vaienti S. et al
Chaos 19 (2009) 043118 (2009) [hal-00476224 - version 1]
fulltext access Propriétés statistiques des systèmes dynamiques déterministes et aléatoires
Marie P.
Université de la Méditerranée - Aix-Marseille II (02/12/2009), Sandro Vaienti (Dir.) [tel-00439610 - version 1]
fulltext access Random Classical Fidelity
Vaienti S. et al
Journal of Statistical Physics 128, 4 (2007) 1079-1091 [hal-00476228 - version 1]